您当前的位置:
首页 >
文章列表页 >
A Sufficient Condition of Strictly Directed Bipartite Graph with Directed Hamiltonian Path
更新时间:2026-09-14
    • A Sufficient Condition of Strictly Directed Bipartite Graph with Directed Hamiltonian Path

    • 严格有向二部图含有向Hamilton路的一个充分条件
    • Issue 1, Pages: 11-14(2005)
    • Published:2005

    移动端阅览

  • 胡红萍, 胡红莉, 杨正民. A Sufficient Condition of Strictly Directed Bipartite Graph with Directed Hamiltonian Path[J]. 2005, (1): 11-14. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

63

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

严格有向图Hamilton性质的研究
共轭梯度法全局收敛的一个充分条件
严格有向图Hamilton路的研究
Research Progress on Machine Learning⁃Based Structural Design and Performance Characterization of Composites
Adaptive DFT Channel Estimation Algorithm Based on Joint Delay and SNR Estimation in OFDM System

Related Author

胡红莉
王建中
王希云
陈贵景
杨正民
王建中

Related Institution

山西省灵石二中
太原科技大学应用科学学院
华北工学院应用数学系
0